About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 935089, 10 pages
http://dx.doi.org/10.1155/2013/935089
Research Article

Nonautonomous Differential Equations in Banach Space and Nonrectifiable Attractivity in Two-Dimensional Linear Differential Systems

University of Zagreb, Faculty of Electrical Engineering and Computing, Department of Mathematics, 10000 Zagreb, Croatia

Received 24 January 2013; Accepted 18 March 2013

Academic Editor: Elena Braverman

Copyright © 2013 Siniša Miličić and Mervan Pašić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the asymptotic behaviour on a finite interval of a class of linear nonautonomous singular differential equations in Banach space by the nonintegrability of the first derivative of its solutions. According to these results, the nonrectifiable attractivity on a finite interval of the zero solution of the two-dimensional linear integrable differential systems with singular matrix-elements is characterized.